# SDR C2XA10SH201

- Difficulty date: June 11, 2010
- Submitted: June 12, 2010
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 24,524 hours, 23,380 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 2213 DIVERT - E1 BLEED LK MSG-E1 COMMANDED SHUTDOWN INFLT.  MAINTENANCE DOWNLOADED DFDR AND CMC - NO FAULTS FOUND, RAN AC, NO LEAKS.  PERFORMED BLEED OPERATIONAL CHECKS IAW EMB-145 AMM 36-00-00 AND 36-11-09, ALL OPERATIONAL CHECKS GOOD.  TEST FLIGHT GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
